Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering with Crohn's disease, have pain with variable intensities around stomach, stomach spasms with feeling of ball in stomach. On steroids, imerian. Is it normal?

hi i have crohns (ilium) just wondering if its normal to pain most of the time and its not all ways in the same place some times its down my left side some times its lower tummy and at night times i have been getting really bad tummy spasms that make me curl up in a ball? im on steroids 40mg and imerian 3 tablets i think it 150mg sorry cant find my wallet : (
Asked On : Tue, 26 Jun 2012
Answers:  2 Views:  531
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that if this is really Crohn's disease then such symptoms is very likely and this need to be treated properly symptomatic treatment wont help you any more in my opinion surgical intervention would be necessary, or better to rule out the possibility of differential diagnosis, hope this information helps you, take care and have nice day.
Answered: Thu, 22 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor